MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP LARGE; GYNECOLOGY SUPRA LOOP

KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP LARGE; GYNECOLOGY SUPRA LOOP
Model Number 26183MD-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not been returned, therefore no evaluation could be completed.
 
Event or Problem Description
Allegedly, during a laparoscopic supracervical hysterectomy procedure, the supraloop broke during removal of uterus and caused bleeding.Per the nurse the bleeding vessel was clipped to obtain hemostasis in surgery, no further treatment required.

Brand Name
BRUCKER/MESSROGHLI SUPRALOOP LARGE
Common Device Name
GYNECOLOGY SUPRA LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key11738350
Report Number9610617-2021-00042
Device Sequence Number11703982
Product Code KNF
UDI-Device Identifier04048551393567
UDI-Public4048551393567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MD-S
Device Catalogue Number26183MD-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient Weight117